zbMATH — the first resource for mathematics

Operator-valued pseudodifferential operators and the resolvent of a degenerate elliptic operator. (English. Russian original) Zbl 0553.35036
Math. USSR, Sb. 49, 553-567 (1984); translation from Mat. Sb., Nov. Ser. 121(163), No. 4, 562-575 (1983).
Let Y be a smooth manifold with boundary X. Let A be an elliptic differential operator of order \(2\ell\) degenerated on X. The author constructs the parametrix for the Dirichlet problem using operator-valued pseudo-differential operators.
Reviewer: Yu.V.Egorov

35J70 Degenerate elliptic equations
35S05 Pseudodifferential operators as generalizations of partial differential operators
35A30 Geometric theory, characteristics, transformations in context of PDEs
Full Text: DOI EuDML